# SDR UALA2011102705827

- Difficulty date: October 25, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,968 hours, 14,067 cycles
- Engine: Pwa PW4060
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Limit Switch
- Condition: Dirty
- Location: Rat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RAM AIR TURBINE SHOWS UNLOCKED.  EXTENDED RAT AND CLEANED UP LIMIT SWITCH S369.  RETRACTED RAT.  RAT UNLOCKED LIGHT AND EICAS MESSAGE CLEARED.
